On solutions of linear fractional differential equations and systems thereof

Khongorzul Dorjgotov, Hiroyuki Ochiai, Uuganbayar Zunderiya

Research output: Contribution to journalArticle

Abstract

We derive exact solutions to classes of linear fractional differential equations and systems thereof expressed in terms of generalized Wright functions and Fox H-functions. These solutions are invariant solutions of diffusion-wave equations obtained through certain transformations, which are briefly discussed. We show that the solutions given in this work contain previously known results as particular cases.

Original languageEnglish
Pages (from-to)479-494
Number of pages16
JournalFractional Calculus and Applied Analysis
Volume22
Issue number2
DOIs
Publication statusPublished - Apr 24 2019

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On solutions of linear fractional differential equations and systems thereof'. Together they form a unique fingerprint.

Cite this